Chemotherapy Drugs

Drugs associated with neuropathy (nerve damage)

For more information of why, go to Chemotherapy Neuropathy

This is a List of Chemotherapy drugs known to cause neuropathy. If you have been given any of the following drugs, you may now have Chemo-Induced Peripheral Neuropathy (CIPN).

Abraxane Docetaxel Leurocristine Taxol®
Accutane® Doxil® Leustatin™ Taxotere®
Adriamycin® Efudex Liquid Pred® Thalidomide
Adrucil® Eldisine® L-PAM Thalomid®
Agrylin® Eligard™ L-Sorcolysin Thioplex®
Alkaban-AQ® Eloxatin™ Lupron® Toposar®
Alkeran® Etopophos® Lupron Depot® Trexall®
Alpha Interferon Fludara® Matulane® Trisenox®
Altretamine Gemcitibine Medralone® VCR
Ara-C® Gemzar Meticorten® Velban®
Campath® Gleevee™ MTX Velcade®
Capecitabine Hexalen® Navelbine® VePesid®
Carac™ Hexamethylmelamine Oncovin® Vesanoid®
Carboplatin Hycamtin® Ontak® Vinblastine
Casodex® Idamycin® Onxal™ Vinblastine Sulfate
CDDP Ifex® Orasone® Vincasar PFS®
Celgene Intron A® Oxaliplatin Vincristine
Cisplatin Kidrolase™ Pactitaxel Vinorelbine
Cytarabine LCR Paraplatin® Vinorelbine Tartrate
Cytosar-U® Letrozole Platinol® VLB
Cytoxan® Leucovorin Platinol-AQ® VP16
Dacarbazine Leukeran Rheumatrex® Xeloda®
DaunoXome® Leukine™ Roferon-A®
Deltasone® Leuprolide Suramin
(Note: These are not the only drugs that have been shown to cause Chemo-Induced Peripheral Neuropathy.)
See Chemo Side Effects

Sign up to receive the MCVitamins Newsletter!

Up-to-date info on the latest health-related news happening in the world
(available in English only)

MCVitamins Affiliate Notice

Thank you for your message. It has been sent.
There was an error trying to send your message. Please try again later.